# SDR R61A2024061400268

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N768YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000953
- Aircraft time: 1,139 hours, 916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 015614
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,139 hours, 916 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER ROW 21 INOP. R&R AFT RH ELPU.
